Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 58, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 12, 2011, 9:26 AM CDT for 4 counties in Texas. It was in force for 49 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 9:26 AM CDT (14:26 UTC)
- Expired
- May 12, 2011, 10:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 37 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 9:33 AM CDT | HAIL 0.25 | 2 Ne Austin, TX | PEA SIZE HAIL BY AUSTIN ENERGY NEAR ST. DAVID HOSPITAL. |
| May 12, 9:34 AM CDT | HAIL 0.25 | 10 Nnw Austin, TX | PEA SIZE IN AUSTIN GREAT HILLS. |
| May 12, 9:35 AM CDT | HAIL 0.25 | 2 Wnw Jollyville, TX | |
| May 12, 9:37 AM CDT | HAIL 0.75 | 3 N Austin, TX | PENNY SIZE HAIL. |
| May 12, 10:08 AM CDT | TSTM WND GST 60 | 3 Nnw Manor, TX | PEA TO NICKEL SIZE HAIL |
| May 12, 10:08 AM CDT | HAIL 0.88 | 3 Ne Bergstrom, TX | |
| May 12, 10:08 AM CDT | HAIL 0.88 | 3 Nnw Manor, TX | 60 PMH WINDS ALSO. PEA TO NICKEL SIZE HAIL |
| May 12, 10:23 AM CDT | HAIL 0.25 | 4 Nnw Austin, TX | AT AUSTIN CAMP MABRY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 9:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.4 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1960 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
408 WUUS54 KEWX 121426 SVREWX TXC021-287-453-491-121515- /O.NEW.KEWX.SV.W.0058.110512T1426Z-110512T1515Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 926 AM CDT THU MAY 12 2011 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BASTROP COUNTY... EXTREME WEST CENTRAL LEE COUNTY... EASTERN TRAVIS COUNTY... SOUTH CENTRAL WILLIAMSON COUNTY... * UNTIL 1015 AM CDT. * AT 921 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR AUSTIN BERGSTROM INT AP...AND MOVING NORTHEAST AT 15 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE ANDERSON MILL...WINDEMERE... MANOR...PFLUGERVILLE...ROUND ROCK...ELGIN...HUTTO AND COUPLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 PM CDT THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. && LAT...LON 3069 9756 3030 9722 3013 9771 3039 9788 TIME...MOT...LOC 1426Z 239DEG 12KT 3025 9769 $$
1 follow-up statement
325 WWUS54 KEWX 121457 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 957 AM CDT THU MAY 12 2011 TXC021-287-453-491-121515- /O.CON.KEWX.SV.W.0058.000000T0000Z-110512T1515Z/ WILLIAMSON TX-TRAVIS TX-LEE TX-BASTROP TX- 957 AM CDT THU MAY 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR NORTH CENTRAL BASTROP...EXTREME WEST CENTRAL LEE...EASTERN TRAVIS AND SOUTH CENTRAL WILLIAMSON COUNTIES... AT 950 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED ON THE EAST SIDE OF AUSTIN NEAR HIGHWAY 290...A FEW MILES WEST OF MANOR. THE STORM IS MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE JOLLYVILLE...BRUSHY CREEK...WELLS BRANCH...WEBBERVILLE...RICES CROSSING...JONAH... BUTLER...CEDAR HILLS...ELGIN...WINDEMERE...PFLUGERVILLE...MANOR... ROUND ROCK...HUTTO AND COUPLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 PM CDT THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. && LAT...LON 3069 9756 3030 9722 3013 9771 3039 9788 TIME...MOT...LOC 1455Z 239DEG 12KT 3030 9765 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 7:54 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 12, 7:54 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 754 AM CDT THU MAY 12 2011 .UPDATE... HAVE UPDATED TO ISSUE SEVERE THUNDERSTORM WATCH FURTHER EAST TOWARD THE SAN ANTONIO METRO AREA SOUTHEAST TOWARD THE COASTAL PLAINS. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS ON TRACK. && .PREV DISCUSSION... /ISSUED 649 AM CDT THU MAY 12 2011/ DISCUSSION... SEE AVIATION SECTION BELOW FOR THE 12Z AVIATION FORECAST. AVIATION... MVFR CIGS WILL LIFT TO BECOME VFR AFTER 15Z THEN BACK TO MVFR AT THE I-35 TERMINALS AFTER 04Z AND CONTINUE THROUGH AT LEAST 12Z. MODERATE SE FLOW WILL PREVAIL TODAY THROUGH 00Z. MAIN CONCERN TODAY WILL BE CONVECTION. CURRENTLY SEEING STRONG TO SEVERE CONVECTION OVER THE RIO GRANDE PLAINS AND THIS WILL LIKELY CONTINUE TO DEVELOP/SPREAD EAST DURING THE DAY. LARGE HAIL (ONE INCH DIAMETER OR LARGER) AND CONVECTIVE WIND GUSTS OF 50 KTS OR GREATER ARE POSSIBLE WITH CONVECTION. STORMS WILL ALSO PRODUCE OUTFLOW BOUNDARIES PRODUCING WIND GUSTS OF 35 KTS OR GREATER. COLD FRONT WILL BEGIN TO PUSH SOUTH THROUGH THE REGION AFTER 12Z FRIDAY WITH CIGS LIFTING TO VFR AND NORTHERLY WINDS OF 10 TO 20 MPH. PREV DISCUSSION... /ISSUED 336 AM CDT THU MAY 12 2011/ DISCUSSION... CONVECTION RAPIDLY STARTING TO FIRE OUT WEST ALONG THE RIO GRANDE AND OVER THE WESTERN EDWARDS PLATEAU. THIS CONVECTION IS DUE TO A SURFACE BOUNDARY...APPROACHING UPPER LEVEL JET AND MINIMAL CAPPING. WILL GO WITH CHANCE POPS DUE TO HIGH CAPES WILL MENTION SEVERE. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 AM (15Z). WATCH WILL LIKELY BE EXTENDED EASTWARD OR OTHER WATCHES ISSUED EAST IF THIS ONE LATER TODAY INTO TONIGHT AS THE SYSTEM PROGRESSES EASTWARD. A COLD FRONT WILL MOVE ACROSS THE AREA EARLY FRIDAY ENDING THE POPS. FOR THIS WEEKEND INTO EARLY NEXT WEEK...SURFACE TO UPPER LEVEL RIDGES PERSISTS OVER THE AREA. HAVE GONE A LITTLE WARMER THAN GUIDANCE HIGHS DUE TO SLIGHT DOWNSLOPE ALOFT. BY THE MIDDLE OF NEXT WEEK ANOTHER UPPER LEVEL TROUGH MOVES INTO THE WESTERN STATES WITH THE SURFACE HIGH MOVING OFF TO THE EAST ALLOWING FOR A SOUTHERLY FLOW AND LOWER LEVEL MOISTURE TO RETURN ALONG WITH WARMER NIGHTTIME TEMPERATURES. THE NEXT RAIN MAKING SYSTEM IS LIKELY THE END OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 88 69 86 61 83 / 60 40 10 0 0 AUSTIN BERGSTROM INTL AIRPORT 89 69 86 56 82 / 60 40 10 0 0 NEW BRAUNFELS MUNI AIRPORT 90 68 89 59 83 / 60 30 - 0 0 BURNET MUNI AIRPORT 87 66 82 57 80 / 60 30 - 0 0 DEL RIO INTL AIRPORT 94 71 94 66 88 / 20 10 - 0 0 GEORGETOWN MUNI AIRPORT 87 68 83 57 80 / 60 40 10 0 0 HONDO MUNI AIRPORT 91 68 93 60 86 / 60 30 - 0 0 SAN MARCOS MUNI AIRPORT 89 70 87 59 82 / 60 40 10 0 0 LA GRANGE - FAYETTE REGIONAL 87 72 85 59 81 / 60 40 20 0 0 SAN ANTONIO INTL AIRPORT 89 70 89 62 84 / 60 30 - 0 0 STINSON MUNI AIRPORT 90 71 92 64 86 / 60 30 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, May 12, 8:07 AM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 807 AM CDT THU MAY 12 2011 TXZ171>173-183>194-202>209-217>225-228-131315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 807 AM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 3 PM THURSDAY AFTERNOON FOR THE WESTERN AND SOUTHERN HALF OF THE SOUTH CENTRAL TEXAS AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT THIS REGION THROUGH 3 PM. LOCATIONS ACROSS THE EASTERN SECTIONS OF THE HILL COUNTRY AND SOUTH CENTRAL TEXAS WILL SEE THE CHANCE FOR SHOWERS AND STRONG THUNDERSTORMS LATER THIS MORNING AND INTO THE AFTERNOON. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS DURING THE AFTERNOON AND INTO THE EVENING...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION ON FRIDAY. THIS WILL USER IN COOLER AND DRIER AIR WITH NO SIGNIFICANT WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND INTO THURSDAY EVENING.
In the hours before
Local storm report, May 12, 8:32 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND GST 10 SW KERRVILLE 29.94N 99.25W
05/12/2011 E60 MPH KERR TX TRAINED SPOTTER
LIMBS BROKEN FROM TREES BRIEF VERY HEAVY RAIN
&&
EVENT NUMBER EWX1100140
JPBSpecial weather statement, May 12, 8:44 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 844 AM CDT THU MAY 12 2011 TXZ171-172-188-190-121430- BLANCO-BURNET-GILLESPIE-LLANO- 844 AM CDT THU MAY 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...EXTREME NORTHEASTERN GILLESPIE...EASTERN LLANO AND BURNET COUNTIES UNTIL 930 AM CDT... AT 836 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TOW TO BLUFFTON TO 8 MILES SOUTHEAST OF OXFORD...AND MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... KINGSLAND... BURNET... MARBLE FALLS... BERTRAM... INKS LAKE STATE PARK... GRANITE SHOALS... HORSESHOE BAY... LAKE VICTOR... MEADOWLAKES... SUNNYLANE...
Local storm report, May 12, 8:59 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND DMG KERRVILLE 30.04N 99.14W
05/12/2011 KERR TX AMATEUR RADIO
SMALL TREE LIMBS DOWN
&&
EVENT NUMBER EWX1100141
JPBLocal storm report, May 12, 9:11 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HAIL BOERNE 29.80N 98.74W
05/12/2011 M0.50 INCH KENDALL TX TRAINED SPOTTER
PEA TO NEAR DINE SIZE.
&&
EVENT NUMBER EWX1100142
JPBLocal storm report, May 12, 9:13 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL BOERNE 29.80N 98.74W
05/12/2011 M0.75 INCH KENDALL TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1100143
JPBLocal storm report, May 12, 9:18 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
918 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM HAIL CARRIZO SPRINGS 28.53N 99.86W
05/12/2011 E1.75 INCH DIMMIT TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1100144
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 51 min |
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 63 min |
| May 11, 7:15 PM CDT | Areal Flood Advisory | EWX | Llano | 105 min |
| May 11, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 46 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 23 min |
| May 11, 8:42 PM CDT | Areal Flood Advisory | EWX | Burnet | 108 min |
| May 11, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 49 min |
| May 11, 9:33 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 27 min |
| May 11, 9:53 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 37 min |
| May 11, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 41 min |
| May 11, 10:49 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 41 min |
| May 12, 3:28 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| May 12, 4:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 12, 5:00 AM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| May 12, 5:05 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 12, 5:24 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 12, 5:46 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 44 min |
| May 12, 6:30 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 60 min |
| May 12, 6:40 AM CDT | Tornado Warning | EWX | Kinney | 35 min |
| May 12, 6:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Maverick, Medina and 4 more | 61 min |
| May 12, 7:06 AM CDT | Tornado Warning | EWX | Uvalde | 39 min |
| May 12, 7:45 AM CDT | Tornado Warning | EWX | Uvalde | 45 min |
| May 12, 8:05 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Medina, Uvalde, Zavala | 40 min |
| May 12, 8:26 AM CDT | Tornado Warning | EWX | Dimmit, Maverick, Zavala | 49 min |
| May 12, 8:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Dimmit, Frio, Kendall and 5 more | 64 min |
| May 12, 8:49 AM CDT | River Flood Warning | EWX | Val Verde | 11 hr |
| May 12, 8:53 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 37 min |
| May 12, 9:03 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 42 min |
| May 12, 9:07 AM CDT | Tornado Warning | EWX | Medina | 23 min |
| May 12, 9:11 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more | 64 min |
| May 12, 9:20 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 40 min |
| May 12, 9:36 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Medina | 54 min |
| May 12, 9:46 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Blanco, Caldwell, Comal, Frio and 5 more | 59 min |
| May 12, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 29 min |
| May 12, 9:50 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Dimmit, Frio, Zavala | 55 min |
| May 12, 10:02 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 118 min |
| May 12, 10:07 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 38 min |
| May 12, 10:15 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 45 min |
| May 12, 10:16 AM CDT | Flash Flood Warning | EWX | Bexar | 104 min |
| May 12, 10:24 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays, Travis, Williamson | 3 hr |
| May 12, 10:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 53 min |
| May 12, 10:58 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee and 1 more | 47 min |
| May 12, 11:28 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 3 more | 47 min |
| May 12, 11:32 AM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.